Loading...
Please wait, while we are loading the content...
Similar Documents
A unified approach to problems of scattering of surface water waves by vertical barriers
| Content Provider | Semantic Scholar |
|---|---|
| Author | Chakrabarti, Aloknath Banerjea, Sudeshna Mandal, Birendra Nath Sahoo, Trilochan |
| Copyright Year | 1997 |
| Abstract | A unified analysis involving the solution of multiple integral equations via a simple singular integral equation with a Cauchy type kernel is presented to handle problems of surface water wave scattering by vertical barriers. Some well known results are produced in a simple and systematic manner. |
| Starting Page | 93 |
| Ending Page | 103 |
| Page Count | 11 |
| File Format | PDF HTM / HTML |
| DOI | 10.1017/S0334270000009231 |
| Volume Number | 39 |
| Alternate Webpage(s) | http://eprints.iisc.ernet.in/9933/1/jams_b39.pdf |
| Alternate Webpage(s) | https://www.cambridge.org/core/services/aop-cambridge-core/content/view/S0334270000009231 |
| Alternate Webpage(s) | https://doi.org/10.1017/S0334270000009231 |
| Language | English |
| Access Restriction | Open |
| Content Type | Text |
| Resource Type | Article |